# SDR ASAA2019072930247

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 29,218 hours, 8,387 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE AFT RED LIGHT DOES NOT ILLUMINATE WHEN TEST BUTTON PRESSED. GROUNDED - YES. VERIFIED DISCREP. FOUND AFT CARGO PIT DETECTOR INOP. REMOVED/REPLACED DETECTOR B2 REF AMM 26-16-01. OPS NML REF. SAME.
